Alert archive / Nebraska / Tornado Warnings in 2023
Tornado Warning 28, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at May 12, 2023, 5:24 PM CDT for Dodge County, Saunders County, Nebraska. It was in force for 51 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2023, 5:24 PM CDT (22:24 UTC)
- Expired
- May 12, 2023, 6:15 PM CDT
- In force
- 51 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Dodge County, NE, Saunders County, NE
The radar
The Omaha radar (KOAX), 35 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 5:24 PM CDT | TORNADO | 5 Nw Ames, NE | |
| May 12, 5:36 PM CDT | HAIL 2 | 2 Sw Morse Bluff, NE | DELAYED REPORT. |
| May 12, 5:37 PM CDT | HAIL 1.25 | 3 W North Bend, NE | REPORT FROM MPING: HALF DOLLAR (1.25 IN.). |
| May 12, 5:38 PM CDT | TORNADO | 5 Sw Hooper, NE | TORNADO DEBRIS SIGNATURE STILL ON RADAR. |
| May 12, 5:42 PM CDT | TORNADO | 5 Wsw Hooper, NE | A TORNADO DAMAGED A ROOF ON A HOG BARN, OVERTURNED SEVERAL CENTER PIVOTS, AND DAMAGED OUTBUILDINGS AND A BLOCK BUILDING AT A FARMSTEAD AS IT MOVED NORTHEAST. THIS TORNADO LIKELY DISSIPATED BEFORE THE STORM CONTINUED ON TO PRODUCE ADDITIONAL TORNADOES. PATH WID |
| May 12, 5:44 PM CDT | HAIL 1.25 | 2 Ese North Bend, NE | REPORT FROM MPING: HALF DOLLAR (1.25 IN.). |
| May 12, 5:45 PM CDT | HAIL 1.5 | 3 Ne Morse Bluff, NE | REPORT FROM MPING: PING PONG BALL (1.50 IN.). |
| May 12, 6:01 PM CDT | TSTM WND DMG | Morse Bluff, NE | REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF. |
| May 12, 6:12 PM CDT | HAIL 1 | 1 W Ames, NE | REPORT FROM MPING: QUARTER (1.00 IN.). |
| May 12, 6:12 PM CDT | HAIL 1 | 1 W Ames, NE | REPORT FROM MPING: QUARTER (1.00 IN.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 1:09 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 10.4 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 413 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 616 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
982
WFUS53 KOAX 122224
TOROAX
NEC053-155-122315-
/O.NEW.KOAX.TO.W.0028.230512T2224Z-230512T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Omaha/Valley Nebraska
524 PM CDT Fri May 12 2023
The National Weather Service in Omaha has issued a
* Tornado Warning for...
Southwestern Dodge County in east central Nebraska...
Northwestern Saunders County in east central Nebraska...
* Until 615 PM CDT.
* At 524 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Prague, or 12 miles northwest of Wahoo, moving
northeast at 35 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Morse Bluff around 540 PM CDT.
Other locations in the path of this tornadic thunderstorm include
North Bend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4124 9679 4129 9689 4161 9685 4157 9654
TIME...MOT...LOC 2224Z 207DEG 29KT 4132 9682
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
BLB2 follow-up statements
207
WWUS53 KOAX 122236
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
536 PM CDT Fri May 12 2023
NEC053-155-122315-
/O.CON.KOAX.TO.W.0028.000000T0000Z-230512T2315Z/
Dodge NE-Saunders NE-
536 PM CDT Fri May 12 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
SOUTHWESTERN DODGE AND NORTHWESTERN SAUNDERS COUNTIES...
At 536 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Morse Bluff, or 13 miles west of Fremont, moving
northeast at 35 mph. This is a new storm following the initial
tornado passing through Dodge county.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
North Bend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4134 9671 4137 9684 4160 9677 4157 9654
TIME...MOT...LOC 2236Z 207DEG 29KT 4139 9676
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
BLB829
WWUS53 KOAX 122249
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
549 PM CDT Fri May 12 2023
NEC155-122258-
/O.CAN.KOAX.TO.W.0028.000000T0000Z-230512T2315Z/
Saunders NE-
549 PM CDT Fri May 12 2023
...THE TORNADO WARNING FOR NORTHWESTERN SAUNDERS COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CDT for east central
Nebraska.
LAT...LON 4158 9666 4157 9654 4145 9663 4144 9664
4143 9667 4143 9670 4145 9671
TIME...MOT...LOC 2248Z 210DEG 28KT 4145 9666
$$
NEC053-122315-
/O.CON.KOAX.TO.W.0028.000000T0000Z-230512T2315Z/
Dodge NE-
549 PM CDT Fri May 12 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR SOUTH
CENTRAL DODGE COUNTY...
At 548 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles northwest of Cedar Bluffs, or 8 miles west of
Fremont, moving northeast at 30 mph. This is a second tornadic storm
following the initial tornado across Dodge county.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
south central Dodge County, including the following locations...
Ames.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4158 9666 4157 9654 4145 9663 4144 9664
4143 9667 4143 9670 4145 9671
TIME...MOT...LOC 2248Z 210DEG 28KT 4145 9666
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
BLBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at May 12, 2:23 PM CDT, 3 hours 1 minute earlier.
Area forecast discussion, May 12, 2:23 PM CDT, 3 hours 1 minute before
Area Forecast Discussion National Weather Service Omaha/Valley NE 223 PM CDT Fri May 12 2023 ...Updated Forecast Discussion... .DISCUSSION... Issued at 220 PM CDT Fri May 12 2023 Key Messages: - Strong to severe storms likely this afternoon and evening. - Environment capable of supporting tornadic storms. - Precip chances in play most of the forecast period. Water vapor imagery this afternoon showing a tight upper circulation lifting from northwest KS into southwest NE. System was nearly stacked with surface reflection situated in s-central NE with attendant warm front extending into w-central IA and dry line extending through s-central NE into central KS. Short term models are advertising ingredients coming together for potential significant severe weather event over the CWA this afternoon and evening. The upper low mentioned is expected to be in central NE by 23Z with surface low riding along the NE/KS border. Southerly flow ahead of the system will aid with drawing low level moisture northward into the region with dew points in the mid 60s/PWS around 1.5" inches. Current analysis suggests environment is already quite unstable despite thick cloud cover with MLCAPEs from 1500-2500 J/kg. Appears that storm initiation should occur along dry line on nose of steep 0-3km lapse rates. Expect storms to rapidly intensify along increasing boundary layer moisture convergence axis/instability axis. Adequate environmental deep layer shear roughly 40-50kt will be in place to promote rotating cells. And with steep mid layer lapse rates atop increasing low level moisture source, large hail threat will accompany any discrete storms. In addition to this, ESRH values greater than 150 (m2/s2) will enhance threat for tornadic storms. Storm motion for individual cells will be north/northeasterly while overall motion for storm activity will generally be easterly. Latest CAMs for the most part suggest storm activity shifting into the IA CWA sometime around 01Z with continuing threat for tornadic storms. Activity should clear the CWA then toward midnight. In addition to all this, excessively heavy rainfall is a distinct possibility accompanying stronger storms. However, flash flooding may be mitigated due to the speedy nature of individual cell movement. As the upper low lifts from NE into southeast SD, main threat for precip Saturday and Saturday night will be across the northern and eastern periphery of the CWA. Weak isentropic upglide will keep precip chance alive Sunday and Sunday night. Otherwise, precip chances are in play Wednesday afternoon through Thursday as a series of disturbances drop out of the Dakotas into the central Plains. Highs: Sat - upper 70s/low 80s Sun - upper 60s/mid 70s Mon - low 70s Tue - mid/upper 70s Wed - low 80s Thu - low 80s Fri - low/mid 70S && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1140 AM CDT Fri May 12 2023 Regional obs showing a mix of MVFR/IFR conditions currently across eastern NE. Main issue to contend with is anticipated threat for strong/severe TSRA developing this afternoon. TSRA activity is expected to initial along a boundary/dry line and quickly intensify as they migrate to the northeast. Given this, have included TEMPO groups to reflect this. Once storms clear improvement to VFR expected. However, models advertising return of MVFR cigs to all terminals toward 12Z Saturday morning. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...None. IA...None. && DISCUSSION...DEE AVIATION...DEE
Hazardous weather outlook, May 12, 2:43 PM CDT, 2 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 243 PM CDT Fri May 12 2023 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-130945- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 243 PM CDT Fri May 12 2023 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...Tonight and Saturday There is an Enhanced Risk for severe weather late this afternoon and evening. Storm initiation is expected along a dryline from about Albion to Columbus to Lincoln, and then continue to develop east southeast, while moving to the northeast. Severe storms should move out of the local area toward midnight. All modes of severe weather are possible, including large hail of 1 to 2 inches, damaging winds, flash flooding, and tornado or two. Thunderstorm chances continue on Saturday over areas north of the I-80 corridor. .DAYS TWO THROUGH SEVEN...Saturday night through Thursday There is a Marginal Risk for severe weather for northeast Nebraska and western Iowa Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening.
In the hours before
Local storm report, May 12, 5:04 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
504 PM CDT FRI MAY 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM TSTM WND DMG 1 WNW MEADOW GROVE 42.03N 97.75W
05/12/2023 MADISON NE PUBLIC
REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
POWER POLES BROKEN.
&&Local storm report, May 12, 5:11 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
511 PM CDT FRI MAY 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM HAIL 3 E TABLE ROCK 40.18N 96.04W
05/12/2023 M2.75 INCH PAWNEE NE STORM CHASER
&&Local storm report, May 12, 5:17 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
517 PM CDT FRI MAY 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 4 WNW HUMBOLDT 40.19N 96.01W
05/12/2023 E2.00 INCH RICHARDSON NE STORM CHASER
&&Local storm report, May 12, 5:18 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
518 PM CDT FRI MAY 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM HAIL 7 E ELK CREEK 40.30N 96.00W
05/12/2023 E2.75 INCH NEMAHA NE EMERGENCY MNGR
&&Local storm report, May 12, 5:19 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
519 PM CDT FRI MAY 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HAIL 4 WNW HUMBOLDT 40.19N 96.01W
05/12/2023 E3.25 INCH PAWNEE NE PUBLIC
REPORT FROM MPING: BASEBALL+ (3.25 IN.).
&&Local storm report, May 12, 5:21 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
521 PM CDT FRI MAY 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TORNADO 1 ESE NORTH BEND 41.46N 96.76W
05/12/2023 DODGE NE STORM CHASER
&&The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 2:41 PM CDT | Severe Thunderstorm Warning | OAX | Boone | 34 min |
| May 12, 2:47 PM CDT | Tornado Warning | OAX | Antelope, Boone | 32 min |
| May 12, 3:00 PM CDT | Severe Thunderstorm Warning | OAX | Boone, Platte | 45 min |
| May 12, 3:04 PM CDT | Tornado Warning | OAX | Platte | 41 min |
| May 12, 3:09 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saunders, Seward | 51 min |
| May 12, 3:26 PM CDT | Areal Flood Advisory | OAX | Boone | 96 min |
| May 12, 3:27 PM CDT | Severe Thunderstorm Warning | OAX | Boone, Platte | 48 min |
| May 12, 3:29 PM CDT | Tornado Warning | OAX | Butler, Colfax, Platte | 23 min |
| May 12, 3:29 PM CDT | Tornado Warning | OAX | Boone, Madison, Platte | 46 min |
| May 12, 3:41 PM CDT | Tornado Warning | OAX | Boone, Madison, Platte | 49 min |
| May 12, 3:42 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Lancaster, Saunders, Seward | 39 min |
| May 12, 3:51 PM CDT | Areal Flood Advisory | OAX | Boone, Platte | 106 min |
| May 12, 3:58 PM CDT | Tornado Warning | OAX | Antelope, Boone, Madison | 47 min |
| May 12, 4:03 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Pawnee, Richardson | 42 min |
| May 12, 4:10 PM CDT | Areal Flood Advisory | OAX | Boone, Madison, Platte | 87 min |
| May 12, 4:15 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Platte | 30 min |
| May 12, 4:18 PM CDT | Tornado Warning | OAX | Platte | 42 min |
| May 12, 4:20 PM CDT | Tornado Warning | OAX | Madison, Platte | 40 min |
| May 12, 4:24 PM CDT | Tornado Warning | OAX | Butler, Colfax, Platte | 51 min |
| May 12, 4:26 PM CDT | Tornado Warning | OAX | Johnson, Nemaha, Pawnee | 49 min |
| May 12, 4:36 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax | 39 min |
| May 12, 4:44 PM CDT | Tornado Warning | OAX | Madison, Pierce | 28 min |
| May 12, 4:47 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Madison, Platte, Stanton | 43 min |
| May 12, 4:50 PM CDT | Tornado Warning | OAX | Johnson, Nemaha, Pawnee, Richardson | 40 min |
| May 12, 4:58 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saunders, Seward | 62 min |
| May 12, 5:00 PM CDT | Tornado Warning | OAX | Stanton | 45 min |
| May 12, 5:02 PM CDT | Tornado Warning | OAX | Dodge, Saunders | 43 min |
| May 12, 5:07 PM CDT | Tornado Warning | OAX | Colfax, Platte, Stanton | 38 min |
| May 12, 5:08 PM CDT | Tornado Warning | OAX | Butler, Colfax, Dodge | 15 min |
| May 12, 5:11 PM CDT | Tornado Warning | OAX | Madison, Pierce | 11 min |
| May 12, 5:22 PM CDT | Tornado Warning | OAX | Nemaha, Pawnee, Richardson | 38 min |
| May 12, 5:26 PM CDT | Tornado Warning | OAX | Dodge | 49 min |
| May 12, 5:31 PM CDT | Tornado Warning | OAX | Colfax, Platte, Stanton | 30 min |
| May 12, 5:33 PM CDT | Areal Flood Advisory | OAX | Johnson, Nemaha, Pawnee, Richardson | 110 min |
| May 12, 5:42 PM CDT | Tornado Warning | OAX | Nemaha, Richardson | 48 min |
| May 12, 5:46 PM CDT | Tornado Warning | OAX | Cuming, Stanton, Wayne | 44 min |
| May 12, 5:54 PM CDT | Tornado Warning | OAX | Burt, Cuming, Dodge | 66 min |
| May 12, 5:56 PM CDT | Areal Flood Advisory | OAX | Dodge | 13 min |
| May 12, 5:58 PM CDT | Flash Flood Warning | OAX | Nemaha | 2 hr |
| May 12, 6:01 PM CDT | Tornado Warning | OAX | Dodge, Saunders, Washington | 45 min |
| May 12, 6:07 PM CDT | Severe Thunderstorm Warning | OAX | Cuming, Dodge, Saunders | 38 min |
| May 12, 6:09 PM CDT | Flash Flood Warning | OAX | Dodge | 80 min |
| May 12, 6:09 PM CDT | Tornado Warning | OAX | Knox | 36 min |
| May 12, 6:21 PM CDT | Tornado Warning | OAX | Cedar, Wayne | 39 min |
| May 12, 6:27 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Otoe | 48 min |
| May 12, 6:29 PM CDT | Tornado Warning | OAX | Nemaha | 12 min |
| May 12, 6:36 PM CDT | Areal Flood Advisory | OAX | Burt, Cuming, Dodge | 98 min |
| May 12, 6:45 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Dodge, Saunders, Washington | 45 min |
| May 12, 6:49 PM CDT | Severe Thunderstorm Warning | OAX | Richardson | 56 min |
| May 12, 6:51 PM CDT | Tornado Warning | OAX | Nemaha | 24 min |
| May 12, 6:56 PM CDT | Tornado Warning | OAX | Burt, Dodge, Thurston, Washington | 36 min |
Nearby
Tornado Warnings in Nebraska, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.